Recent publications and preprints:

  • Yin-Liang Huang, Jian-Guo Liu and Wei-Cheng Wang
  • Error Analysis of the Generalized MAC Scheme
    Submitted.

  • Yin-Liang Huang, Tsung-Ming Huang, Wen-Wei Lin and Wei-Cheng Wang,
  • A Nullspace-Free Jacobi-Davidson Iteration for Maxwell's Operator,
    SIAM J. Sci. Comp. 37(1) (2015), A1-A29.

  • Wenjun Ying and Wei-Cheng Wang,
  • A Kernel-free Boundary Integral Method for Variable Coefficient Elliptic PDEs,
    Commun. Comput. Phy. 15 (2014) 1108-1140.

  • Wenjun Ying and Wei-Cheng Wang,
  • A Kernel-free Boundary Integral Method for Implicitly Defined Surfaces,
    J. Comp. Phys. 252 (2013) 606-624.

  • Yin-Liang Huang, Jian-Guo Liu and Wei-Cheng Wang,
  • A Generalized MAC Scheme on Curvilinear Domains,
    SIAM J. Sci. Comp. 35 (2013) B953-B986.

  • Yin-Liang Huang, Jian-Guo Liu and Wei-Cheng Wang,
  • An FFT based fast Poisson solver on spherical shells,
    Commun. Comput. Phys. 9 (2011) 649-667.

  • Tsung-Ming Huang, Wei-Jen Chang, Yin-Liang Huang, Wen-Wei Lin, Wei-Cheng Wang and Weichung Wang,
  • Preconditioning Bandgap Eigenvalue Problems in Three-Dimensional Photonic Crystals Simulations,
    J. Comp. Phys. 229 (2010) 8684-8703.

  • Jian-Guo Liu and Wei-Cheng Wang,
  • Characterization and regularity for axisymmetric solenoidal vector fields with application to Navier-Stokes equation,
    SIAM J. Math. Anal. 41 (2009) 1825-1850.

  • Tsung-Min Hwang, Wei-Cheng Wang and Weichung Wang,
  • Numerical Schemes for Three Dimensional Irregular Shape Quantum Dots Over Curvilinear Coordinate Systems,
    J. Comp. Phys. 226 (2007) 754-773.

  • Jian-Guo Liu and Wei-Cheng Wang,
  • Convergence analysis of the energy and helicity preserving scheme for axisymmetric flows,
    SIAM J Numer. Anal. 44 (2006) 2456-2480.

  • Yin-Liang Huang and Wei-Cheng Wang,
  • Adaptive Computation of the corner singularity with the monotone jump condition capturing scheme,
    Recent advances in adaptive computation. Contemp. Math., 383 (2005) 253--267.